Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The circulation of vector fields


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 14 (1963), 818-822
MSC: Primary 53.45
MathSciNet review: 0157311
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0157311-4
Article copyright: © Copyright 1963 American Mathematical Society